MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-64
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that cs100 intra aortic balloon pump (iabp) had a power cable cut.There was no patient involved.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 initial reporter full name is (b)(6).A supplemental report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
Updated fields: b4; e4; g3; g6; h2; h3; h6 type of investigation, investigation conclusion, investigation findings, component code; h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.Power cable replaced by a new one (reformed cs300).Test ok.Based on the evaluation results provided by the field service engineer, the failure occurred due to a defective ¿power cable¿.The issue was resolved by replacing the malfunctioning part.However, root cause evaluation for the replaced part cannot be performed since the defective part was not returned.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21341683
Report Number2249723-2025-0000585
Device Sequence Number21101987
Product Code DSP
UDI-Device Identifier10607567107509
UDI-Public(01)10607567107509
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-64
Device Catalogue Number0998-00-3013-64
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown